# SDR SWAA2022052611643

- Difficulty date: May 26, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 60,493 hours, 30,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT BEHIND RT FLAP INOP. / [01] RELAMPED RT WING EXTERIOR EMERGENCY LIGHT BEHIND FLAP PER AMM 33-51-04. OPS CHECK GOOD.
